MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ ASPHERIC UV ABSORBING IOLWITH ULTRASERT DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ ASPHERIC UV ABSORBING IOLWITH ULTRASERT DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number ACU0T0
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Only the lens was returned wrapped in white gauze material inside the carton along with the tyvek backing of the blister tray and some of the packaging components.Solution was dried on the lens.One haptic was folded onto the anterior optic surface.The distal haptic tip was adhered to the optic in dried solution.There was no broken haptic damage observed.Both haptics were fully intact to the optic.The lens was cleaned using klrp to further evaluate.The bent haptic released from the optic.Both haptics relaxed into the original positions.No damage was observed to the optic or the haptics.A dimensional inspection (plan view) was conducted.The lens was within the specification per the approved template.A product device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.There was no problem found with the lens.The reported "haptic missing" damage was not observed.Both haptics were fully intact to the optic.One haptic was folded onto the optic.The lens was cleaned with krlp to further evaluate.The haptics relaxed into their original positions.No damage was observed to the haptics or optic.A dimensional inspection (plan view) was conducted.The lens was within the specification per the approved template.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non healthcare professional reported that, during the intraocular lens implantation surgery, the haptic was missing.There was no patient contact.The surgery was completed on the same day.Additional information was received stating that another lens was used to complete the surgery.

Brand Name
ACRYSOF IQ ASPHERIC UV ABSORBING IOLWITH ULTRASERT DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key25137884
Report Number1119421-2026-01028
Device Sequence Number15831823
Product Code HQL
UDI-Device Identifier00380652395267
UDI-Public(01)00380652395267(17)270731(11)240801(10)15901422
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACU0T0
Device Lot Number15901422
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown